# SDR CALA9700609

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820111
- Condition: Shaft Sheared
- Location: Nr 2 Engine
- Part time: 8,954 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, J

## Discrepancy

AFTER ROTATION NR 2 ENGINE FAILURE RETURNED TO CLE.  NR 2 ENGINE FUEL PUMP SHAFT SHEARED.  REMOVED AND REPLACED PER MM 73-11-01/72-60, PERFORMED POWER ASSURANCE RUN MM 71-09-266  PARTS CHG COMPLETE.
